# SDR ASAA2022091539956

- Difficulty date: September 15, 2022
- Submitted: September 16, 2022
- Operation: Air carrier
- Aircraft: N973AK
- Make and model: Boeing 737-9
- Aircraft serial: 43346
- Aircraft time: 1,628 hours, 491 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: UNKNOWN
- Condition: Faulted
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FMC DISAGREE DISPLAYED ON SCRATCHPAD DURING PREFLIGHT. GROUNDED - YES. PERFORMED B737-9 IFIM TASK 34-61-00-810-918, FMC'S RETURNED TO NORMAL, OK FOR SERVICE.
